advertisement
Question
Posted by: HB | 2007/12/12

Heavy Bleeder

I bleed for weeks on end, then stop for a week or so and it starts ALL over again.

Would a D&C help with that? I am sterilised and not on the pill. The pill makes me break out and fat and miserable. I wont go onto them again.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It depends on the cause. You need to see a doctor to make a diagnosis.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement